MAUDE Adverse Event Report: DePuy Orthopaedics Inc US SIGMA; Knee Implant - Tibial Insert

DePuy Orthopaedics Inc US SIGMA; Knee Implant - Tibial Insert
Catalog Number 102455107
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent an uka with the product in question.During the surgery, the product in question failed to lock.Although it fit correctly during extension, a gap appeared at the front during flexion, and the surgeon repeated tried to lock but didn't work.The surgeon was forced to use the next size up¿an 8mm insert¿to complete the procedure.The surgery was completed successfully without any delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA
Common Device Name
Knee Implant - Tibial Insert
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50867396
Report Number1818910-2026-16415
Device Sequence Number18827105
Product Code HRY
UDI-Device Identifier10603295501435
UDI-Public(01)10603295501435(17)300131(10)M8522M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193549
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102455107
Device Lot NumberM8522M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown